MAUDE Adverse Event Report: STERILMED, INC. MULTIPLE CLIP APPLIER LIGACLIP MCA; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. MULTIPLE CLIP APPLIER LIGACLIP MCA; CLIP, IMPLANTABLE, REPROCESSED
Catalog Number ETHMSM20
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.The following report numbers are related to the same event: 2134070-2019-00124, 2134070-2019-00125, 2134070-2019-00126.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a procedure with two multi clip applier ligaclip small clips and one multiple clip applier ligaclip mca and all of the devices has scissoring clips.The devices were exchanged to complete the procedure.The intent of the procedure was not altered as a result of this event.There was no patient injury or consequence.No further information has been made available.This report is for the multiple clip applier ligaclip mca.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a procedure with a multiple clip applier ligaclip mca and the device had scissoring clips.The device was received for analysis on may 13, 2019.Upon receipt of the device, it was visually and functionally examined.There were biological contaminants on all parts of the device, including the jaw area.There were only two clips remaining; as the device was marked as being sent with 14 clips.It was determined that twelve (12) clips were actuated and fired at the account.The account did not return any fired, malformed clips for examination.The device was actuated, and it fired the two remaining clips, with the proper speed, pinch and alignment.There were no discrepancies observed in the functionality and operation of the returned device.Unable to duplicate the reported issue.As no lot number was provided, no manufacturing record evaluation could be conducted.Manufacturer's ref.No: (b)(4).

Brand Name
MULTIPLE CLIP APPLIER LIGACLIP MCA
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key8510416
Report Number2134070-2019-00126
Device Sequence Number1471301
Product Code NMJ
UDI-Device Identifier10888551019095
UDI-Public10888551019095
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K033579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETHMSM20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1